| Model Number |
21-2766-24 |
| Medical Device Problem Code |
Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that after the use of the product, a click sound was heard when the customer pulled up the safety arm.The needle was not successfully locked and the safety mechanism was found broken.No patient injury.No additional information is available for this complaint.
Additional Manufacturer Narrative
Other text: this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).Please disregard the initial report submitted with the mfr number: the report was submitted in error., corrected data: corrected information provided in h10.